Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hello I was wondering if anyone here had bipolar disorder and been on accutane? for some time Ive felt I might have it but for the past 6 months Ive been on accutane and didnt want to be taken off which I presume would happen if I went to see my doctor.

Share this post


Link to post
Share on other sites
Hello I was wondering if anyone here had bipolar disorder and been on accutane? for some time Ive felt I might have it but for the past 6 months Ive been on accutane and didnt want to be taken off which I presume would happen if I went to see my doctor.

I have it and i went on the tane. Any questions?

Share this post


Link to post
Share on other sites

in the words of hendrix, manic depression is a frustrating mess. and tane wasn't even around then

Share this post


Link to post
Share on other sites

joe, I wont say I had bi-polar disorder only because I never went to a doctor for it to get diagnosed. But I had severe depression before I started accutane. And now that I think of it I must of had bad depression. See ever since I turned 14 it became hard for me to cry, I would cry maybe 4 times a year. Now Its really hard for me to cry, And im not saying this in happyness, I've had some very bad and depressing days in the past yr, but I just dont cry, I haven't cried snce 2006.However there was a period where I went from having a hard time crying to crying alot. At one point I would just have crying spells and cry for no reason about 6-7 months before I ever started tane, and during the whole tane course. I cried more during that 6-12 month period of months before tane and during tane, more than I did in the total 3 years before that. I was severly depressed, I had major jealousy, I was jealous of everyone and anyone. Ok some people had it all, but there were people who were in similar situations to me and i was jealous. Anyway I took tane during this time, my depression got alil worse, not sure if it was directly the tane itself or the side effects/ situation that made me even more depressed.

Well I took tane, side effects were bad for me, and results didn'tcome til the very end, so i had to be very patient. And My depression was very bad but I kept quiet during the whole time and told no one.

Well its now almost 2 yrs since i finished tane. I've been 100% clear since then, all red marks faded, no1 today knows of my past with acne (no1 today meaning all the post tane people i met). My depression let up alot. I haven't cried in 2 yrs, and i sometimes can feel alil emotional but im fine today after putting myself through it all. Acutane didn't drive me over the edge. At 1 point last yr i even met a girl that i dated for a while (ok the girl was bad and it ended badly, this girl was a horrible person in the end) but the signifiance of this is when i was dating her i felt like i haven't felt in yrs and was completely loose and care free.

My advice is hang in there. I did it, it was very rough, but today im not saying im so great today, i still have insecurities and things that get me down, but im doing much better than i was then.

Share this post


Link to post
Share on other sites

I guess what Im scared of is going to see a doctor about it and having them just think its because of the accutane and then theyd take me off it

Share this post


Link to post
Share on other sites
I guess what Im scared of is going to see a doctor about it and having them just think its because of the accutane and then theyd take me off it

hang in there. I domt think accutane made me directly depressed, i just think it was the situation itself that was depressing. Dont see a doctor because chances r they might blame accutane and fuck things up. just hang in there.

Share this post


Link to post
Share on other sites

Yes, I had it. Still have it. It didn't affect me too much while on Accutane. But it's a good idea to make sure your doctor monitors it.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×